Vol. 257, No. 2, 2012

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Interior derivative estimates for the Kähler–Ricci flow

Morgan Sherman and Ben Weinkove

Vol. 257 (2012), No. 2, 491–501
Abstract

We give a maximum principle proof of interior derivative estimates for the Kähler–Ricci flow, assuming local uniform bounds on the metric.

Keywords
Ricci flow, Kähler, interior estimates
Mathematical Subject Classification 2010
Primary: 53C44, 53C55
Milestones
Received: 18 July 2011
Accepted: 23 November 2011
Published: 4 July 2012
Authors
Morgan Sherman
Department of Mathematics
California Polytechnic State University
Building 25
San Luis Obispo, CA 93407
United States
http://www.calpoly.edu/~sherman1/
Ben Weinkove
Department of Mathematics
University of California, San Diego
9500 Gilman Drive #0112
La Jolla, CA 92093
United States
http://www.math.ucsd.edu/~bweinkov/